# SDR SWIA200819923

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 15,902 hours, 13,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AN EMERGENCY LIGHT POD IS INOPERATIVE.  (FLIGHT NR 5946) RELAMPED LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD AT THIS TIME.
